# SDR ASAA2025020956582

- Difficulty date: February 9, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A315194
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR 14R AND BETWEEN STA 847 AND STA 887 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON SKIN P/N 146A3151-94 146A3151-32 AT STR 14R BETWEEN STA 727H AND STA 887 IAW EA800-53-28380 REV00 TO INCLUDE MIG-5 N/R SA042442, SA042443, SA042444 SRXR430X.
